# SDR CA190801007

- Difficulty date: July 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Aircraft time: 25,058 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fastener
- Part number: 85713037
- Condition: Loose
- Location: Rw Access Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) FOLLOWING A CREW REPORT OF THE SMELL OF FUEL IN THE FLIGHT DECK DURING THE FIRST FLIGHT TODAY, AN INSPECTION WAS CARRIED OUT ON THE WING FUEL PANELS WHEN THE AIRCRAFT RETURNED TO BASE. IT WAS NOTICED THAT THE FORWARD EDGE OF PANEL 622BT WAS SLIGHTLY LIFTED ABOVE THE WING SURFACE AND THREE BOLTS(NOT ADJACENT) WERE FOUND TO BE SLIGHTLY LOOSE. THERE WERE TRACES OF FUEL AROUND THIS AREA WHICH PROBABLY WAS THE SOURCE OF THE FUEL SMELL THAT WAS DETECTED IN THE FIGHT DECK. (TC# 20190801007)
